# SDR AALA991520

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Cracking
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AND A CRACK ON THE OUTBOARD FLANGE AND INBOARD.  OUTBOARD WEB OF THE LEFT BS 870 FORGING UPPER PORTION AT SPLICES ANGLES ABOVE STRINGER 96.  INSTALLED REPAIR DOUBLER PER ESO 11697 DATED 9/29/99.  (M)
